BibTeX record journals/jgt/Shi05

download as .bib file

@article{DBLP:journals/jgt/Shi05,
  author    = {Lingsheng Shi},
  title     = {Linear Ramsey numbers of sparse graphs},
  journal   = {J. Graph Theory},
  volume    = {50},
  number    = {3},
  pages     = {175--185},
  year      = {2005},
  url       = {https://doi.org/10.1002/jgt.20103},
  doi       = {10.1002/jgt.20103},
  timestamp = {Fri, 02 Oct 2020 14:38:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/Shi05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics